# SDR CALA2023122003666

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 61,531 hours, 26,749 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222989
- Condition: Missing
- Location: Under Wing
- Part time: 617 hours, 279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP DEPARTED AIRCRAFT, DEFERED ON LP 6585440. CAP, COUPLING R OFF 31-2825-9-0001 2989 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 2989 ON 31-2825-9-0001 7108 INSTALLED NEW FUEL CAP IN REFERENCE TO AMM 28-25-41. PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1552391 SN OFF 2989.
